MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE, CHINESE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-75
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for event site name, the full event site name is (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported during routine check that the cardiosave intra-aortic balloon pump (iabp) unit could not power up.There was no patient involvement reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
After further review it was determined that the record is a duplicate of (b)(4).Hence the complaint is invalid and follow up report is not necessary.Please cancel in your database.

Brand Name
CARDIOSAVE RESCUE, CHINESE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24478792
Report Number2249723-2026-0001476
Device Sequence Number13374096
Product Code DSP
UDI-Device Identifier10607567112312
UDI-Public(01)10607567112312
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-75
Device Catalogue Number0998-00-0800-75
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/20/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown